INDICATIONS: Extra Strength Excedrin is a combination pain reliever that contains acetaminophen, aspirin and therapeutically active caffeine. Doctors call the enhanced pain relieving effect provided by products that contain caffeine in combination with acetaminophen and aspirin “”caffeine adjuvancy””. And doctors believe that these non-prescription combination pain-relief products offer major advantages for headache sufferers. Many doctors recommend a non-prescription combination pain reliever like Excedrin as an alternative before prescription medications. Interestingly, caffeine is also an ingredient in many of the most frequently used prescription headache medications. In independent studies of patients with tension-type headache, the combination of acetaminophen, aspirin and therapeutically active caffeine was shown to provide superior pain relief over acetaminophen alone. In three clinical studies, 94% of patients needed only one dose of Extra Strength Excedrin to relieve tension-type headache pain. Extra Strength Excedrin is available in three forms: Geltabs, Tablets, and Caplets.
Low cost, tri-buffered aspirin tablets provide aspirin relief for people with sensitive stomachs. Industrial packed 50 packets of 2 tablets per box. Package information presented in english and spanish. Perfect for first aid kit use.
#1 Cardiologist recommended aspirin 325 mg of aspirin per tablet Used most often by cardiologists themselves for the prevention of heart disease and heart attack SensiCoat stomach protector Please read all label information on delivery
Aspirin 81 mg Tablets, Enteric Coated Tablets For the temporary relief of minor aches and pains or as recommended by your doctor.Because of its delayed reaction, this product will not provide fast relief of headaches or other symptoms needing immediate relief.Ask your doctor about other uses for Safety Coated 81 mg Aspirin.Protects your heart by keeping your blood flowing freely.Safety coated for added stomach protection. Recommended by doctors for aspirin regimen use.
Aspirin is used to temporarily reduce pain, inflammation, and fever. Headache Muscle pain Toothache Menstrual pain Minor pain of arthritis Pain and fever from colds Size and color of product may vary.
BAYER EXTRA STRENGTH ASPIRIN ::4 caplets ::Fast, safe pain relief ::Pain reliever and fever reducer ::Multi-dose pack ::Boxed
INDICATIONS: Fast acting Bayer Aspirin is recommended for temporary relief of: headache, pain and fever of colds, muscle aches and pains, menstrual pain, toothache pain, minor aches and pains of arthritis.
Fast acting BAYER Aspirin is recommended for temporary relief of: headache, pain and fever of colds, muscle aches and pains, menstrual pain, toothache pain, minor aches and pains of arthritis. 325 mg Aspirin per tablet. Bayer Genuine Aspirin – Powerful Pain Relief and So Much More.
INDICATIONS: For the temporary relief of minor aches and pains or as recommended by a doctor.
Safety coated for added stomach protection.
QC Aspirin Enteric Coated Regular Strength Tablets, 100 ctClick here for details
Lightly coated, regular strength aspirin. Temporarily relieves minor aches and pains due to: headache, toothache, muscular aches; backache, minor arthritis pain; the common cold; menstrual cramps; reduces fever. Active ingredient in each tablet: Aspirin 3